MathSciNet Relay Station
MathSciNet bibliographic data
MR2144555 60D05 (52A22 60C05 62H10)
Hug, Daniel; Reitzner, Matthias Gaussian polytopes: variances and limit theorems. Adv. in Appl. Probab. 37 (2005), no. 2, 297–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement